Burners Down Falls
Potential Dangers of Fat Burners
Considering the use of some fat burners to help you
lose those extra few pounds? Fat burners like Xenadrine, Hydroxycut,
and Stacker works great to help you lose fat - no doubt about
it. But before you go out and buy some, I urge you to fully understand
the potential side effects and downfalls of fat burners.
There are all types of fat burners and diet pills available on the market. Some are stimulant free while others contain various stimulants such as caffeine, guarana, yerba mate, citrus aurantium, and so on. There's a long list of such types of stimulants that's widely used in different weight loss products. However, we do have detailed information articles on most of these on our site here. If you can't find what you're looking for, simply use the search box at the top of the page.
Obviously, the stimulant based diet supplements pose more risk and danger for various side effects. It is important that you fully understand how these function and what are the possible side effects associated with it. Improper use, and lack of understanding of the potential downfalls
gets many people in trouble. Some possible side effects of these stimulant based fat burners include faster heart rate, increased sweating, nausea, dizziness, shortness of breath, sleeping problems, and stomach problems, just to name a few.
A Reader's Difficult Experience With Xenadrine
RFA-1 To Share With You
A reader of our site here had sent me an email, telling me his difficult
experiences with Xenadrine RFA-1. I get many emails from people
telling me how well Xenadrine, Hydroxycut, or other fat burners are working for them,
and how the information from this website has helped them.
After reading this email, I felt the need to
make it even more painfully clear that even though fat burners
like Xenadrine, Hydroxycut, and Stacker work very effectively,
users must really understand the potential side effects. So
I'm writing this article now, and have obtained permission from
the visitor to repost his email here. I will keep the name anonymous.
I read your
article on Xenadrine. You're right, it does work.
However there is a serious drawback that I'm dealing
with currently. I'm addicted to Xenadrine and caffeine
(I never even smelled a cup of coffee until after
taking Xenadrine). Here's the situation.
230. I started taking Xenadrine in November 2001.
I was taking 2 tablets at 5:30am (before cardio
at 6am) and 2 tablets at 2:30pm (before weights
at 3pm). I combined that with a low fat diet and
lost about 25lbs in 3 months. At that time I decided
to stop taking Xenadrine and cycle off of it as
I was instructed by the sales rep at GNC. Then the
crashed. I couldn't get out of bed. I could hardly
keep my eyes open during the day. I got irritable
with my wife and kids. My memory lapsed. I didn't
have enough energy to climb the stairs in my house,
not to mention running a treadmill. It became a
chore to lift a fork to my mouth, let alone trying
to lift weights. At the same time, my appetite went
through to roof. I wanted to eat everything in sight!
a real problem. The only way I can function is by
taking 4 tabs per day. Now another situation is
developing. I must be developing a tolerance to
4 tabs per day because even they are having minimal
effects and I'm beginning to feel lethargic on them.
I'm often tempted to increase to 6 tabs per day,
but I'm afraid of having a heart attack.
gives. I'm addicted to this garbage! How do I detox
from this product. Am I unique or is this common.
Please help quickly.
The best advice I could give to him is to see
a doctor quickly. I'm not a doctor or a certified physician, so
please keep that in mind, and please do not use the information we provide here
as medical advice.
While that was from quite a while back (how time flies!), it highlights the potential dangers and down falls of stimulant based fat burners and diet supplements. Is it really worth risking your health by using a weight loss supplement? Whatever happened to good ol' exercise, physical activity, and good diet and nutrition? It's human nature to look for a quick way out, but just think how long of a period did it take to put on all that extra weight? I bet it took a lot longer than a few days, weeks, months, and even years. So it's folly to expect to undo years of physical and metabolic damage in a matter of days or weeks. The key is to really set a resolve to make small positive changes to your lifestyle and habits, that would leads to slow, but consistent weight loss.
If you ask me for one diet supplement that I would recommend, that would be CLA (conjugated linoleic acid). This is not a fat burner, and it is not a stimulant. This is a diet supplement that has been proven by hundreds of studies to help reduce body fat, increase lean body mass, and improve body composition. Because it doesn't contain stimulants, there's almost no side effects associated with using CLA. Because of all these factors, CLA is something that I highly recommend. The only issue with CLA is that it is not fast acting as you'd expect with fat burners. Most of the human studies we looked at lasted for a minimum of 12 weeks, and some lasted for as long as 6 to 12 months. Because of this, it is recommended to take CLA for longer periods, for at least 1 month and longer.
>> Click here for all CLA products